# SDR DALA2023032702335

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 9,044 hours, 4,152 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

SHIP 8117 -IFSD/DIV- A/C DIVERTED TO DTW DUE TO LOW QUANTITY/PRESSURE ON LEFT ENGINE, ENGINE WAS SHUT DOWN IN FLIGHT PER QRH. CORRECTIVE ACTION: FOUND THE LP43 OIL LINE CRACKED. REPLACED LINE AND PERFORMED WINDMILL INSPECTION. RAN ENGINE NO VIBRATION ALL PARAMETERS NORMAL LEAK CHECKED GOOD. (LP# 9350870)
